Maine, 2012

Hail in Maine, June 29, 2012

June 29, 2012 · NWS GYX · 2 events in 2 counties and zones

A cold front approaching from the west on the afternoon of June 29th produced a few isolated severe thunderstorms. Large hail and strong gusty winds were associated with these cells.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GYX wrote it up.

A cold front approaching from the west on the afternoon of June 29th produced a few isolated severe thunderstorms. Large hail and strong gusty winds were associated with these cells.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before the first event at Jun 29, 3:41 PM EST, 2 hours 29 minutes earlier.

Area forecast discussion, Jun 29, 3:41 PM EST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
441 PM EDT FRI JUN 29 2012

.SYNOPSIS...
A COLD FRONT WILL CROSS THE AREA THIS EVENING. WEAK HIGH PRESSURE
WILL MOVE OVER THE AREA ON SATURDAY. ANOTHER COLD FRONT WILL PUSH
THROUGH LATE SATURDAY NIGHT. WEAK LOW PRESSURE WILL KEEP SOMEWHAT
UNSETTLED CONDITIONS OVER THE AREA EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
UPDATE...NOT MUCH CHANGE TO THE GOING FCST WITH THIS UPDATE. POP
LOOKS GOOD FOR AREAS OF CURRENT CONVECTION.

CONDS REMAIN FAVORABLE FOR AT LEAST SCT STRONG TSTMS ACROSS THE
NRN AND ERN CWA. LARGE RESERVOIR OF DCAPE AOA 1000 J/KG AND STEEP
LLVL LAPSE RATES WILL SUPPORT THE POTENTIAL FOR DMGG WINDS WITH
ANY OF THE STRONGER CELLS. ALOFT...STEEP MID LVL LAPSE RATES ARE
SUPPORTING PLENTIFUL CAPE IN THE -10 TO -30 C LAYER...AND LARGE
HAIL WILL ALSO BE PSBL.

WIND SHIFT HAS ENTERED THE CWA...WITH TSTMS FORMING ALONG IT. SO
FAR THEY HAVE BEEN STRUGGLING TO MAINTAIN MUCH CONTINUITY...IN
BOTH HGT AND STRENGTH. SOUNDING ANALYSIS SUGGESTS THAT SFC DEW
POINTS ARE A COUPLE DEGREES TOO COOL TO OVERCOME THE VERY WARM AIR
ALOFT...AND A SMALL CAP REMAINS. IT WOULD NOT TAKE MUCH DYNAMIC
COOLING TO ERASE THAT REMAINING CAP...AND FOR THAT REASON WILL
MAINTAIN THE SVR WORDING IN THE GRIDS. PRES FALLS WOULD SUPPORT
THE GREATEST RISK RUNNING FROM THE WHITE MTNS TO THE MIDCOAST OVER
THE NEXT COUPLE OF HRS.

PREVIOUS DISCUSSION...A SHORT WAVE TROUGH JUST WEST OF MONTREAL
CONTINUES TO MOVE SOUTHEASTWARD AS OF 1830Z AND WILL MOVE ACROSS
OUR NORTHERN ZONES LATER THIS AFTERNOON AND EARLY EVENING. A COLD
FRONT CONTINUES TO PROGRESS ACROSS VERMONT AND WILL CONTINUE
MOVING EASTWARD. A MOIST AND UNSTABLE AIRMASS HAS DEVELOPED ACROSS
THE REGION THIS AFTERNOON...AND IS COUPLED WITH MODERATE DEEP
LAYER SHEAR.

ISOLATED TO WIDELY SCT THUNDERSTORMS SHOULD DEVELOP ACROSS NRN VT
OR NRN NH BY 20Z...THEN MOVE EASTWARD ACROSS THE WRN ME MOUNTAINS
AND INTO CENTRAL MAINE BY 21-22Z. MORE ISOLATED DEVELOPMENT IS
POSSIBLE FURTHER SOUTH INTO SRN ME...BUT MUCH LESS CONFIDENCE
EXISTS IN THAT POSSIBILITY AS THAT AREA WILL BE MORE REMOVED FROM
THE SHORT WAVE FORCING. GIVEN THE KINEMATIC AND THERMODYNAMIC
ENVIRONMENT...ANY STORMS THAT DO INDEED DEVELOP AND CAN SUSTAIN
THEMSELVES WILL HAVE THE POTENTIAL TO DEVELOP INTO SUPERCELLS
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. A BRIEF
TORNADO CANNOT BE RULED OUT IN CENTRAL MAINE WHERE LOW LEVEL WINDS
WILL BE SLIGHTLY MORE BACKED.

FLASH FLOOD GUIDANCE IS RELATIVELY LOW ACROSS CENTRAL ME DUE TO
RECENT HEAVY RAINFALL. THEREFORE A FLASH FLOOD THREAT IS NON-ZERO
DESPITE STORM MOTIONS LIKELY AROUND OR GREATER THAN 20 KT. ANY
FLASH FLOOD THREAT WOULD BE ENHANCED BY TRAINING OF STORMS.

ANY THUNDERSTORM ACTIVITY SHOULD QUICKLY MOVE OFF TO THE EAST OF
THE CWA BY 00-01Z. THEREAFTER...FOR THE BALANCE OF THE
NIGHT...MOSTLY CLEAR SKIES ARE EXPECTED.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
FAIR AND WARM WEATHER IS EXPECTED ON SATURDAY. ONLY CAVEAT IS
ACROSS THE NORTHERNMOST ZONES WHERE LATE DAY OR EVENING SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN AS ANOTHER SHORT
WAVE TROUGH SKIMS THE AREA ALONG WITH THE RR QUAD OF AN UPPER
LEVEL JET STREAK. ISOLD STRONG STORM POSSIBLE THERE WITH STRONG
DEEP LAYER SHEAR IN PLACE DESPITE LESSER INSTABILITY THAN TODAY.
CLEARING THEN TAKES PLACE SATURDAY NIGHT.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
LARGE SCALE PATTERN CONTINUES CYCLONIC FLOW ALOFT WHICH RESULTS IN
THE THREAT OF CONVECTIVE SHOWERS AND THUNDERSTORMS WHICH BECOME
ENHANCED WITH THE PASSAGE OF ANY SHORTWAVES. TIMING OF THESE
SHORTWAVES IS VERY DIFFICULT THIS FAR IN ADVANCE. AS A RESULT WILL
NOT GO ABOVE CHANCE POPS AT THIS TIME.

LATEST MODEL RUNS ARE TRENDING TEMPS A LITTLE COOLER FOR
SUNDAY..HAVE NUDGED THEM DOWN ABOUT 5 DEGREES OVER PREVIOUS
FORECAST. IT LOOKS LIKE NEXT WEEKS TEMPERATURES WILL BE SEASONABLY
WARM BUT NOT GETTING INTO THE EXTREME TEMPERATURES THAT MUCH OF
THE EAST WILL SEE.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM...VFR CONDITIONS EXPECTED OUTSIDE OF ANY THUNDERSTORMS
THROUGH THIS EVENING. THEREAFTER...SOME LOCAL FOG/MIST IS LIKELY
AT NORMALLY PRONE TERMINALS. VFR FOR SATURDAY AND SATURDAY NIGHT.

LONG TERM...MAINLY MVFR CONDITIONS WITH LOCALIZED IFR CONDITIONS
IN ANY SCATTERED THUNDERSTORMS.

&&

.MARINE...
SHORT TERM...SCA FOR MID COAST OF MAINE OUTSIDE OF THE BAYS FOR
TONIGHT FOR SEAS BUILDING TO AROUND 5 FT.

LONG TERM...WINDS AND WAVES BELOW SCA LEVELS THIS PERIOD.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ150-152.

&&

LEGRO
Hazardous weather outlook, Jun 29, 2:08 PM EST, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
308 PM EDT FRI JUN 29 2012

MEZ007>009-012>014-018>028-NHZ001>010-013-014-301915-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
308 PM EDT FRI JUN 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP LATE THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE CROSSES
THE AREA AND A COLD FRONT PUSHES IN FROM THE WEST. SOME OF THE
STORMS MAY BECOME STRONG OR SEVERE... WITH DAMAGING WINDS AND
LARGE HAIL THE PRIMARY THREATS. THE HIGHEST THREAT FOR SEVERE
WEATHER WILL BE ACROSS CENTRAL MAINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-301915-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
308 PM EDT FRI JUN 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL GUSTY WINDS MAY AFFECT THE MID
COAST OF MAINE EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 29, 4:11 PM EST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
511 PM EDT FRI JUN 29 2012

MEZ008-013-014-292200-
NORTHERN FRANKLIN-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-
511 PM EDT FRI JUN 29 2012

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY AND FRANKLIN
COUNTY THROUGH 600 PM EDT...

AT 510 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER MOUNT BLUE STATE PARK...OR ABOUT 12
MILES WEST OF FARMINGTON...MOVING EAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND MOUNT BLUE STATE PARK...
TEMPLE...NEW VINEYARD...FARMINGTON...NEW SHARON...STARKS...MERCER...
MADISON...ANSON AND SMITHFIELD THROUGH 600 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4487 6966 4464 6967 4463 6983 4466 7042
      4476 7042

MARINE
Special weather statement, Jun 29, 4:54 PM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
554 PM EDT FRI JUN 29 2012

MEZ009-014-292245-
CENTRAL SOMERSET-SOUTHERN SOMERSET-
554 PM EDT FRI JUN 29 2012

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 645 PM
EDT...

AT 554 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES SOUTHWEST OF BINGHAM...OR ABOUT
22 MILES NORTHWEST OF SKOWHEGAN...MOVING EAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND MOSCOW...BINGHAM...
SOLON...BRIGHTON...ATHENS AND HARMONY THROUGH 645 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4487 6951 4495 7008 4508 7007 4509 6964
      4502 6962 4503 6954 4498 6952

MARINE
Special weather statement, Jun 29, 4:57 PM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
557 PM EDT FRI JUN 29 2012

MEZ014-021-022-292245-
INTERIOR WALDO-KENNEBEC-SOUTHERN SOMERSET-
557 PM EDT FRI JUN 29 2012

...STRONG THUNDERSTORMS WILL IMPACT KENNEBEC COUNTY...SOMERSET COUNTY
AND WALDO COUNTY THROUGH 645 PM EDT...

AT 558 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF STARKS...OR ABOUT 8
MILES EAST OF FARMINGTON...MOVING EAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND STARKS...MERCER...
NORRIDGEWOCK...SKOWHEGAN...CANAAN...CLINTON AND BURNHAM THROUGH 645
PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4480 6942 4456 6943 4466 6995 4477 7000

MARINE
Special weather statement, Jun 29, 5:30 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
630 PM EDT FRI JUN 29 2012

MEZ012-020-021-025-292300-
ANDROSCOGGIN-KENNEBEC-SAGADAHOC-SOUTHERN OXFORD-
630 PM EDT FRI JUN 29 2012

...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...KENNEBEC
COUNTY...SAGADAHOC COUNTY AND OXFORD COUNTY THROUGH 700 PM EDT...

AT 630 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHEAST OF HEBRON...OR ABOUT 3
MILES NORTHEAST OF MECHANIC FALLS...MOVING EAST AT 40 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND HEBRON...
AUBURN...LEWISTON...GREENE...LISBON...WALES...SABATTUS...
LITCHFIELD...LISBON FALLS AND BOWDOIN THROUGH 700 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4418 6982 4396 6999 4416 7047 4425 7040

LEGRO
Special weather statement, Jun 29, 5:46 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
646 PM EDT FRI JUN 29 2012

MEZ014-292315-
SOUTHERN SOMERSET-
646 PM EDT FRI JUN 29 2012

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 715 PM
EDT...

AT 646 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF ATHENS...OR ABOUT
13 MILES NORTH OF SKOWHEGAN...MOVING EAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND BRIGHTON...ATHENS...
HARMONY...CAMBRIDGE...HARTLAND...SAINT ALBANS...RIPLEY AND PALMYRA
THROUGH 715 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4482 6928 4486 6982 4504 6980 4505 6975
      4506 6963 4502 6962 4503 6954 4506 6949
      4508 6937 4507 6934

MARINE
Special weather statement, Jun 29, 6:00 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
700 PM EDT FRI JUN 29 2012

MEZ012-020-021-025-292330-
ANDROSCOGGIN-KENNEBEC-SAGADAHOC-SOUTHERN OXFORD-
700 PM EDT FRI JUN 29 2012

...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...KENNEBEC
COUNTY...SAGADAHOC COUNTY AND OXFORD COUNTY THROUGH 730 PM EDT...

AT 659 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 5 MILES NORTHWEST OF
AUBURN...MOVING EAST AT 25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS
WILL AFFECT AREAS IN AND AROUND OXFORD...MECHANIC FALLS...LEWISTON...
HEBRON...AUBURN...GREENE...SABATTUS...WALES...MONMOUTH AND LITCHFIELD
THROUGH 730 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4427 6988 4406 6988 4410 7049 4424 7050

MARINE

The radar

The Portland,ME radar (KGYX), 118 km away, was scanning. The volume nearest the first event began at 23:09 UTC.

Open the radar archive at this moment

Event by event

2 hail. Local standard time, as filed.

Hail, Somerset

When
June 29, 6:10 PM EST to 6:14 PM EST
Where
Somerset County, 2.81 mi ENE of Cornville
Measured
1 in hail
Reported by
Public
Coordinates
44.850, -69.620

A severe thunderstorm produced 1 inch hail near Cornville.

Hail, Kennebec

When
June 29, 7:10 PM EST to 7:13 PM EST
Where
Kennebec County, 0.49 mi W of Albion
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
44.530, -69.440

A severe thunderstorm produced 1 inch hail in Albion.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maine in 2012Every state in 2012This day in weather historyWarnings in Maine, June 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 392979, 392980.